Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Eye Pain And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
Hi;
I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom 1 month back. The condom... Read more »

eye pain

Posted by Anonymous, 1 Reply
Hello people, I have a questions, i have been mild eye pain/pressure for a few weeks now. I dont think its sinuses but i dont know. its kinda behind the eye. No vision problems or anything like that. I remember reading somewhere that this might be a... Read more »

HIV Risk - Blood in Eye & Glass Cut

Posted by pupiz, 2 Replies
Hi, all. Please let me know if I am at risk for HIV from these to encounters. I was in Canada on vacation a couple of weeks ago and we left at about in the morning and came back at about 3:00pm. When we left the maid was cleaning the suite beside... Read more »

eyes ,lights and mucous

Posted by sugar, 2 Replies
my eyes are painful ,especially when bright lights and they stay red. I have mucous in my chest and my doc says nothing is wrong can anyone relate. I have been on atripila for a little over 2 years . I have hep c..but none of this is related to the... Read more »

Conjunctivitis/Pink Eye?

Posted by Anonymous, 2 Replies
Woke up this morning with conjunctivitis/pink eye. I'm now 10-11 weeks post exposure. Treated for gonorrhea/chlamydia weeks ago (as a result of the exposure). I tested negative on a PCR at the time - doctor assured me it would have been positive... Read more »
Ask the Experts

back pain kidney pain oversvimmed eyes...

I change my medication after 6 months I started it-before I taked Kaletra and Truvada and after Truvada and Viramun...after couple months-I start feel pain in my back-kidney arria,and everyday my face and my eyes quietly swelling -heavy.. I check...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Daniel,Unfortunately I cannot diagnose the cause of your back pain over the Internet. There are a great many potential causes. If your urine and kidney function tests are normal, chances are the discomfort is not coming from your kidneys.... Read more »

New poz on Atripla w/ increased joint pain/ eye twitch

I was diagnosed positive one month ago and am on Atripla, complete adherence. I am confident it was a very recent infection - a matter of about 8 weeks. My starting numbers before Atripla were CD4 950 and VL of 430. Doc said numbers were...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Some of those symptoms may be unusual manifestations of the central nervous system side effects of efavirenz (one of components of Atripla) that may diminish further with time. Immune reconstitution effects (lots of fluxes in various immune... Read more »

left eye vision irregularity, left side of face also numb, and increasing consistent pain in left heel

I started medication about five and half months ago (truvada + isentress) and complained pretty immediately of vision problems in my left that come on suddenly and have not abated. When I started the medication my viral numbers were about 5,000 and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
That distribution of symptoms would be very usual to be due directly to your HIV regimen. Nonetheless, given your history and the value of protecting vision a thorough clinical evaluation is recommended. KH... Read more »

increased eye pressure and HIV

Hi Doctors, Thanks for all the great work you've been doing over the years.32, 1m90, 85kg Belgian here. I've been positive for 2,5 years, currently CD4 at 400, 21%. Will be starting meds in the not so distant future.I 've been...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV rarely has been associated with glaucoma. HIV has been associated with both lymph node enlargement and parotid gland enlargement/tenderness that could be contributing to your facial symptoms. Often a facial CT/MRI or ultrasound can sort some of... Read more »
Articles
U.S. Centers for Disease Control and Prevention

China Eyes 90 Percent Coverage of HIV/AIDS Interventions Among High-Risk Populations

Interventions to prevent and control HIV among China's high-risk groups should grow to 90 percent coverage by 2015, according to a five-year plan adopted by the State Council AIDS Working Committee, which met Friday. Vice Premier Li Keqiang listed... Read more »
TheBody.com

A Look at Black Gay HIV Activism, Through a Veteran's Eyes

"It became actually my career, what I wanted to be, and do," says Jeffery A. Haskins of the HIV work he's been involved with since the epidemic's earliest days. His path was not always so clear -- he'd studied business, accounting and theater... Read more »
Henry J. Kaiser Family Foundation

Boston Globe Examines HIV/AIDS in Zambian Town, HIV/AIDS Hospice Care in Africa

The Boston Globe on Sunday examined life for young people living in Livingstone, Zambia, where it is hard for them "to trust the future, or even to imagine one," in a place where HIV/AIDS "touches just about everyone." According to U.N.... Read more »
Black AIDS Institute

The State of Prevention

Not long ago, getting an HIV test could be a real pain. Even after setting aside all the accompanying anxieties and fears and stigmas, it was just a hassle. First, you'd come in for the test -- and unless you went to a private doctor's office,... Read more »